# SDR SIMA20170808001

- Difficulty date: August 8, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 17,756 hours, 12,580 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 766385C
- Part serial: B3406
- Condition: Failed
- Location: Le Slat
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

SLATS FAIL ON ON EICAS INDICATE ON LEFT OR RIGHT WING. COMPLIED WITH AOM LANDED WITHOUT INCIDENT. CLEARED INHIBITS IAW AMM 45-45-00 . PERFORMED OPS CK IAW 27-50-00. OPS CHECK GOOD. NO FURTHER MESSAGES NOTED AIRCRAFT OK FOR SERVICE. REMOVED AND REPLACED SLAT ACTUATOR AT TRACK 2-3 IAW AMM 27-81-09 OPS CHECK GOOD. REMOVED AND REPLACED RT SLAT ACTUATOR AT TRACK 3-1 ON RT SIDE IAW MM 27-81-09.  OPS CK GOOD. REMOVED AND REPLACED RT WING SLAT ACTUATOR NR 6 (SLAT TRACK 3-3) IAW AMM 27-81-09. OPERATIONAL CHECK GOOD. ACTUATOR SLAT NR 3 (RII) P/N 766385C S/N B3410 RT OB.
